MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC TRANSFER SET; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE - DOMINICAN REPUBLIC TRANSFER SET; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Catalog Number 1C8624
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
This report summarizes 1 malfunction events.It was reported that an extension set leaked blood from an unspecified location during infusion.There was no patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
TRANSFER SET
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina, san cristobal
MDR Report Key8832627
Report Number1416980-2019-04063
Device Sequence Number2755024
Product Code NEP
UDI-Device Identifier00085412031842
UDI-Public(01)00085412031842
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number1C8624
Device Lot NumberDR17I28060
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/26/2019
Patient Sequence Number1